# SDR UPS05844978

- Difficulty date: June 27, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RH WING L/E UPPER RIB CRACKED AT XFS 728.     STOP DRILLED CRACK, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 57-3-3 AND 57-2-0 FIG 2.
